# SDR UALA2011083004666

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,367 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 1680, STR 28R AND 29R.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED BS 1681.8 BETWEEN STR 28R - 29L PER THE INSTRUCTIONS IN PD 57-53-176 AND EVA 81247 WITHOUT DEVIATION.
